# SDR HEEA073533

- Difficulty date: June 19, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N3122G
- Make and model: Skrsky S76A
- Aircraft serial: 760232
- Aircraft time: 12,290 hours
- System (JASC): 3457 · Global Positioning System
- Part: Receiver
- Part number: 81439000232
- Part serial: 6221520
- Condition: Malfunctioned
- Location: Gps
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WILL NOT RECOGNIZE DATA CARD. SENDING TO VENDOR FOR REPAIR.
